# SDR ABXA20140903287

- Difficulty date: September 3, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 113T1653235
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE UPPER 3 EACH SEAL RETAINERS ARE CORRODED AT NR 9 SPOILER AREA.  REMOVED & FABRICATED NEW NUTPLATE CHANNELS FROM 1512-3376 PO 0054137 IAW DWG 113T1653.  INSTALLED NUTPLATE CHANNELS IAW SRM 51-40-02 NO CORROSION FOUND ON SEAL RETAINERS.  SDR INFO CORRODED L2, PN 113T1653-235, PART NAME RETAINER.  ACFT WAS GNDED.
